dc.creator | HERNANDEZ, Eduardo | |
dc.creator | BALACHANDRAN, K. | |
dc.creator | ANNAPOORANI, N. | |
dc.date.accessioned | 2012-10-19T14:18:00Z | |
dc.date.accessioned | 2018-07-04T15:02:12Z | |
dc.date.available | 2012-10-19T14:18:00Z | |
dc.date.available | 2018-07-04T15:02:12Z | |
dc.date.created | 2012-10-19T14:18:00Z | |
dc.date.issued | 2009 | |
dc.identifier | MATHEMATICAL AND COMPUTER MODELLING, v.50, n.11/Dez, p.1583-1594, 2009 | |
dc.identifier | 0895-7177 | |
dc.identifier | http://producao.usp.br/handle/BDPI/20926 | |
dc.identifier | 10.1016/j.mcm.2009.09.007 | |
dc.identifier | http://dx.doi.org/10.1016/j.mcm.2009.09.007 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1617705 | |
dc.description.abstract | In this work we study the existence and regularity of mild solutions for a damped second order abstract functional differential equation with impulses. The results are obtained using the cosine function theory and fixed point criterions. (C) 2009 Elsevier Ltd. All rights reserved. | |
dc.language | eng | |
dc.publisher | PERGAMON-ELSEVIER SCIENCE LTD | |
dc.relation | Mathematical and Computer Modelling | |
dc.rights | Copyright PERGAMON-ELSEVIER SCIENCE LTD | |
dc.rights | restrictedAccess | |
dc.subject | Damped second order impulsive differential equation | |
dc.subject | Cosine functions of operators | |
dc.subject | Mild solution | |
dc.subject | Strong solution | |
dc.subject | Classical solution | |
dc.title | Existence results for a damped second order abstract functional differential equation with impulses | |
dc.type | Artículos de revistas | |